Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 813, NWS Norman, OK

August 26, 2019Logan County, Oklahoma County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Aug 26, 2019, 8:48 PM CDT for Logan County, Oklahoma County, Oklahoma. It was in force for 42 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 26, 2019, 8:48 PM CDT (01:48 UTC)
Expired
Aug 26, 2019, 9:30 PM CDT
In force
42 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Hail
1.75 in
Wind
70.0 mph

Counties Logan County, OK, Oklahoma County, OK

The radar

The Norman radar (KTLX), 38 km from the middle of the area, began a volume at 01:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 26, 8:57 PM CDTTORNADO3 Ssw Seward, OKTORNADO DEBRIS SIGNATURE ON KTLX RADAR ALONG WITH VELOCITY COUPLET. DAMAGE REPORTED IN THE AREA. DETAILS PENDING FURTHER INVESTIGATION.
Aug 26, 9:00 PM CDTTSTM WND GST 602 S Guthrie, OKSMALL SHEET-METAL SHED DESTROYED. TIME ESTIMATED.
Aug 26, 9:00 PM CDTTSTM WND GST 721 S Guthrie, OKASOS REPORT- CORRECTED WIND SPEED
Aug 26, 9:00 PM CDTTSTM WND GST 721 S Guthrie, OKASOS REPORT- CORRECTED WIND SPEED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 26, 5:10 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 1.8 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2019-08-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4637 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2019-08-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 105 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4637 J/kg
Mixed-layer CIN
-27 J/kg
Mixed-layer LCL
1565 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
105 m²/s²
0-3 km storm-relative helicity
239 m²/s²
Significant tornado parameter
1.8
Supercell composite
28.0

Open this sounding in Storm Lab

The text

As transmitted.

918 
WUUS54 KOUN 270148
SVROUN
OKC083-109-270230-
/O.NEW.KOUN.SV.W.0813.190827T0148Z-190827T0230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Norman OK
848 PM CDT Mon Aug 26 2019

The National Weather Service in Norman has issued a

* Severe Thunderstorm Warning for...
  Northern Oklahoma County in central Oklahoma...
  Southern Logan County in central Oklahoma...

* Until 930 PM CDT.

* At 848 PM CDT, a severe thunderstorm was located near Guthrie,
  moving south at 20 mph.

  HAZARD...Golf ball size hail and 70 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           considerable tree damage. Wind damage is also likely to 
           mobile homes, roofs, and outbuildings.

* Locations impacted include...
  Northern Oklahoma City, Edmond, Guthrie, The Village, Nichols
  Hills, Jones, Luther, Cashion, Arcadia, Meridian, Navina and
  Seward.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3558 9714 3555 9735 3556 9767 3584 9767
      3588 9714
TIME...MOT...LOC 0148Z 354DEG 18KT 3590 9743 

HAIL...1.75IN
WIND...70MPH
 
$$

Mahale
2 follow-up statements
038 
WWUS54 KOUN 270205
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
905 PM CDT Mon Aug 26 2019

OKC083-109-270230-
/O.CON.KOUN.SV.W.0813.000000T0000Z-190827T0230Z/
Oklahoma OK-Logan OK-
905 PM CDT Mon Aug 26 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR NORTHERN OKLAHOMA AND SOUTHERN LOGAN COUNTIES...

At 904 PM CDT, a severe thunderstorm was located 4 miles south of
Guthrie, moving south at 20 mph.

This is a very dangerous storm.

HAZARD...80 mph wind gusts and ping pong ball size hail.

SOURCE...Radar indicated.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be heavily damaged. Expect 
         considerable damage to roofs, windows, and vehicles. 
         Extensive tree damage and power outages are likely.

Locations impacted include...
Northern Oklahoma City, Edmond, Guthrie, The Village, Nichols Hills,
Jones, Luther, Cashion, Arcadia, Meridian, Navina and Seward.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This is a DANGEROUS SITUATION. This storm has the potential to 
widespread wind damage across parts of southern Logan County and 
northern Oklahoma County! SEEK SHELTER NOW inside a sturdy structure 
and stay away from windows.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3558 9714 3555 9735 3556 9767 3584 9767
      3588 9714
TIME...MOT...LOC 0204Z 354DEG 18KT 3582 9742 

HAIL...1.50IN
WIND...80MPH
 
$$

Mahale
585 
WWUS54 KOUN 270217
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
917 PM CDT Mon Aug 26 2019

OKC083-109-270230-
/O.CON.KOUN.SV.W.0813.000000T0000Z-190827T0230Z/
Oklahoma OK-Logan OK-
917 PM CDT Mon Aug 26 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR NORTHERN OKLAHOMA AND SOUTHERN LOGAN COUNTIES...

At 916 PM CDT, a severe thunderstorm was located 7 miles northwest of
Arcadia, moving south at 20 mph.

HAZARD...70 mph wind gusts and ping pong ball size hail.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect 
         considerable tree damage. Wind damage is also likely to 
         mobile homes, roofs, and outbuildings.

Locations impacted include...
Northern Oklahoma City, Edmond, Guthrie, The Village, Nichols Hills,
Jones, Luther, Cashion, Arcadia, Meridian, Navina and Seward.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3558 9714 3555 9735 3556 9767 3584 9767
      3588 9714
TIME...MOT...LOC 0216Z 354DEG 18KT 3576 9741 

HAIL...1.50IN
WIND...70MPH
 
$$

Mahale

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 26, 6:05 PM CDT, 2 hours 43 minutes earlier.

Area forecast discussion, Aug 26, 6:05 PM CDT, 2 hours 43 minutes before
Area Forecast Discussion
National Weather Service Norman OK
605 PM CDT Mon Aug 26 2019

.DISCUSSION...
The August 27-28 00 UTC TAF discussion follows:

&&

.AVIATION...
Isolated to scattered showers and thunderstorms may develop along
a cold front that will move southward through the evening hours.
Highest probability for convection is from KOKC/KOUN to the
northeast. Any thunderstorms that develop could be severe with
wind gusts over 50 knots.

Winds will shift from the south/southeast to the north/northeast
at all terminals as the front moves through tonight.

More widespread, post-frontal showers/storms are expected late
tonight into morning hours, once again in the vicinity of
KOKC/KOUN. Stratus with MVFR ceilings may develop late tonight as
well.

Mahale

&&

.PREV DISCUSSION... /issued 245 PM CDT Mon Aug 26 2019/

DISCUSSION...
Very warm temperatures around 700mb (+15-18) will likely delay
and limit thunderstorm coverage late this afternoon/early evening,
despite a cold front moving into northern/western Oklahoma. In
fact, +15 @700mb at OUN this morning is a record for late August
according to the SPC sounding climatology page. With a fairly deep
frontal zone and some cooling over the northern half of Oklahoma,
scattered thunderstorms should form, especially across the
eastern half of the state. During the overnight and into Tuesday
morning, storms should continue to develop and build southward
with more coverage across the eastern 2/3rds of the area. During
this time, strong damaging winds and heavy rainfall totals will be
possible with the stronger cores. Hail is also possible.

Thunderstorm chances Tuesday into Wednesday will mainly be confined
to the southern half of Oklahoma and western north Texas. How far
south is tricky and will be somewhat dependent on thunderstorm
coverage tonight into Tuesday morning. Another mid level trough
may enhance lift across mainly far southern Oklahoma and western
north Texas Tuesday night into Wednesday morning. This may bring
much needed moisture to parts of southwest Oklahoma and northern
Texas.

Late Wednesday into Thursday, isolated showers and storms will be
possible with return flow. Shower and thunderstorm chances will
increase late Friday into Saturday as a cold front approaches/moves
into the area.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  68  79  62  83 /  50  30  30   0
Hobart OK         69  83  63  85 /  30  30  50  10
Wichita Falls TX  74  87  66  84 /  40  40  60  50
Gage OK           62  81  57  85 /  10  30  10  10
Ponca City OK     64  78  60  81 /  30  10  10   0
Durant OK         74  86  69  86 /  60  70  60  50

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Excessive Heat Warning until 8 PM CDT this evening for OKZ019-
     020-025>032-039>043-045>048-050>052.

     Heat Advisory until 8 PM CDT this evening for OKZ007-008-012-013-
     018-023-024-035>038-044.

TX...Heat Advisory until 8 PM CDT this evening for TXZ083>090.

&&

11/10/10
Hazardous weather outlook, Aug 26, 5:31 PM CDT, 3 hours 17 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Norman OK
531 PM CDT Mon Aug 26 2019

OKZ004>048-050>052-TXZ083>090-271045-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
531 PM CDT Mon Aug 26 2019

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...Through Tonight...

.Thunderstorms and Heavy Rain...
There is a Slight Risk of severe thunderstorms this evening into
the overnight hours. The risk area is generally near and east of
Cherokee, Camargo, Clinton and Weatherford, Hobart, and Lawton.
Isolated to scattered severe thunderstorms are expected to
develop across north-central and central Oklahoma during the
first half of the evening. By midnight, storms may increase in
coverage as a cold front moves southward over the region, with
storms most numerous east of Interstate-35.

Hail up to the size of golf balls and wind gusts of 60 mph to
80 mph will accompany the strongest storms. Flash flooding will
also be possible, especially across central and southeast
Oklahoma.

.Spotter and Emergency Management Information Statement....
Storm spotters groups and emergency managers should monitor
the weather closely this afternoon and be ready for severe
weather operations.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday...

.Thunderstorms and Heavy Rain...
Thunderstorm chances will continue across northern Texas and the
southern half of Oklahoma through Wednesday morning. A few strong
to severe thunderstorms will be possible near the Red River on
Tuesday. Flash flooding will also be possible, especially near
the Red River. Thunderstorm chances return again Friday through
Saturday.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

In the hours before

Special weather statement, Aug 26, 6:49 PM CDT, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
649 PM CDT Mon Aug 26 2019

OKZ008-013-270015-
Kay OK-Noble OK-
649 PM CDT Mon Aug 26 2019

...SIGNIFICANT WEATHER ADVISORY FOR south central Kay and northern
Noble Counties Until 715 PM CDT...

AT 648 PM CDT, strong thunderstorms were along a line extending from
4 miles northwest of Marland to 6 miles north of Perry, moving east
at 35 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...

Locations impacted include...
Morrison, Red Rock, Marland, Sooner Lake and Ceres.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Storm intensity is increasing and severe weather may develop rapidly.
Stay alert and listen for warnings.

&&

LAT...LON 3668 9693 3668 9696 3667 9706 3660 9704
      3659 9706 3659 9703 3658 9700 3660 9691
      3658 9689 3655 9690 3653 9699 3651 9703
      3633 9703 3633 9692 3626 9694 3638 9746
      3649 9743 3666 9725 3670 9692
TIME...MOT...LOC 2348Z 269DEG 29KT 3661 9719 3638 9733

Mahale
Special weather statement, Aug 26, 7:46 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
746 PM CDT Mon Aug 26 2019

OKZ017-018-024-270115-
Kingfisher OK-Canadian OK-Blaine OK-
746 PM CDT Mon Aug 26 2019

...SIGNIFICANT WEATHER ADVISORY FOR southwestern Kingfisher...
northwestern Canadian and east central Blaine Counties Until 815 PM
CDT...

AT 743 PM CDT, a strong thunderstorm was located 6 miles northeast of
Greenfield, moving southeast at 10 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...
Minor flooding in areas of poor drainage...

This storm will remain over mainly rural areas of southwestern
Kingfisher, northwestern Canadian and east central Blaine Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Storm intensity is increasing and severe weather may develop rapidly.
Stay alert and listen for warnings.

&&

LAT...LON 3578 9837 3586 9829 3578 9805 3566 9826
TIME...MOT...LOC 0043Z 308DEG 8KT 3578 9827

Mahale
Special weather statement, Aug 26, 8:23 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
823 PM CDT Mon Aug 26 2019

OKZ018-270200-
Kingfisher OK-
823 PM CDT Mon Aug 26 2019

...SIGNIFICANT WEATHER ADVISORY FOR southeastern Kingfisher County
Until 900 PM CDT...

AT 822 PM CDT, a strong thunderstorm was located near Kingfisher,
moving southeast at 20 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...

Locations impacted include...
Kingfisher and Cashion.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Storm intensity is increasing and severe weather may develop rapidly.
Stay alert and listen for warnings.

&&

LAT...LON 3582 9767 3573 9767 3573 9790 3587 9804
      3595 9781
TIME...MOT...LOC 0122Z 302DEG 16KT 3584 9788

Mahale
Special weather statement, Aug 26, 8:33 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
833 PM CDT Mon Aug 26 2019

OKZ022-023-035-270200-
Kiowa OK-Washita OK-Caddo OK-
833 PM CDT Mon Aug 26 2019

...SIGNIFICANT WEATHER ADVISORY FOR northeastern Kiowa...southeastern
Washita and west central Caddo Counties Until 900 PM CDT...

AT 833 PM CDT, a strong thunderstorm was located near Mountain View,
moving east at 15 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...

Locations impacted include...
Carnegie, Mountain View and Fort Cobb Reservoir.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3500 9886 3516 9879 3521 9848 3494 9858
TIME...MOT...LOC 0133Z 267DEG 12KT 3507 9870

Mahale

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 26, 7:22 PM CDTSevere Thunderstorm WarningOUNNoble, Payne38 min
Aug 26, 7:44 PM CDTSevere Thunderstorm WarningOUNGarfield, Logan, Noble, Payne46 min
Aug 26, 7:46 PM CDTSpecial Weather StatementOUNBlaine29 min
Aug 26, 7:52 PM CDTSevere Thunderstorm WarningOUNBlaine, Canadian, Kingfisher38 min
Aug 26, 8:12 PM CDTTornado WarningOUNLogan15 min
Aug 26, 8:15 PM CDTSevere Thunderstorm WarningOUNBlaine, Canadian, Kingfisher45 min
Aug 26, 8:23 PM CDTSpecial Weather StatementOUNKingfisher37 min
Aug 26, 8:26 PM CDTSevere Thunderstorm WarningOUNLogan, Payne64 min
Aug 26, 8:31 PM CDTSevere Thunderstorm WarningOUNCanadian, Kingfisher44 min
Aug 26, 8:33 PM CDTSpecial Weather StatementOUNCaddo27 min
Aug 26, 8:45 PM CDTAreal Flood AdvisoryOUNLogan, Payne3 hr
Aug 26, 8:57 PM CDTTornado WarningOUNLogan, Oklahoma18 min
Aug 26, 9:01 PM CDTSevere Thunderstorm WarningOUNCaddo, Kiowa, Washita27 min
Aug 26, 9:03 PM CDTSevere Thunderstorm WarningOUNCanadian, Kingfisher, Logan, Oklahoma42 min
Aug 26, 9:19 PM CDTAreal Flood WarningOUNCanadian, Kingfisher, Logan, Oklahoma3 hr
Aug 26, 9:25 PM CDTSevere Thunderstorm WarningOUNCanadian, Cleveland, Oklahoma50 min
Aug 26, 9:36 PM CDTFlash Flood WarningOUNCanadian, Kingfisher, Logan, Oklahoma4 hr
Aug 26, 9:46 PM CDTSevere Thunderstorm WarningOUNCanadian, Cleveland, Grady, Lincoln, McClain, Oklahoma and 1 more44 min
Aug 26, 10:10 PM CDTSpecial Weather StatementOUNGrady, McClain, Pottawatomie35 min
Aug 26, 10:13 PM CDTSpecial Weather StatementOUNKingfisher32 min
Aug 26, 10:18 PM CDTFlash Flood WarningOUNCanadian, Cleveland, Grady, McClain, Oklahoma5 hr
Aug 26, 10:26 PM CDTSevere Thunderstorm WarningOUNCaddo, Canadian, Cleveland, Grady, Lincoln, McClain and 2 more49 min
Aug 26, 10:34 PM CDTSevere Thunderstorm WarningOUNBlaine, Canadian, Kingfisher41 min
Aug 26, 10:38 PM CDTAreal Flood AdvisoryOUNBlaine, Canadian, Kingfisher3 hr
Aug 26, 10:45 PM CDTAreal Flood AdvisoryOUNCleveland, Lincoln, Oklahoma, Pottawatomie3 hr
Aug 26, 10:59 PM CDTSevere Thunderstorm WarningOUNCanadian, Cleveland, Grady, McClain, Oklahoma46 min
Aug 26, 11:04 PM CDTSevere Thunderstorm WarningOUNCanadian, Kingfisher41 min
Aug 26, 11:22 PM CDTSpecial Weather StatementOUNComanche38 min
Aug 26, 11:32 PM CDTSevere Thunderstorm WarningOUNCanadian43 min
Aug 26, 11:36 PM CDTSevere Thunderstorm WarningOUNGrady, McClain39 min
Aug 26, 11:43 PM CDTSevere Thunderstorm WarningOUNComanche, Grady, Stephens47 min
Aug 26, 11:48 PM CDTSpecial Weather StatementOUNCanadian27 min
Aug 26, 11:55 PM CDTSevere Thunderstorm WarningOUNBlaine, Canadian, Kingfisher50 min
Aug 26, 11:57 PM CDTSevere Thunderstorm WarningOUNCleveland, Garvin, McClain, Pontotoc, Pottawatomie48 min
Aug 27, 12:10 AM CDTSpecial Weather StatementOUNCleveland35 min
Aug 27, 12:11 AM CDTSpecial Weather StatementOUNMcClain34 min
Aug 27, 12:26 AM CDTSevere Thunderstorm WarningOUNCanadian49 min
Aug 27, 12:28 AM CDTSpecial Weather StatementOUNComanche, Garvin, Stephens32 min
Aug 27, 12:36 AM CDTSevere Thunderstorm WarningOUNCaddo, Canadian, Grady39 min
Aug 27, 12:38 AM CDTSevere Thunderstorm WarningOUNGrady, McClain52 min
Aug 27, 12:39 AM CDTSpecial Weather StatementOUNBlaine36 min
Aug 27, 12:47 AM CDTSpecial Weather StatementOUNMurray28 min
Aug 27, 12:57 AM CDTSevere Thunderstorm WarningOUNBlaine, Canadian48 min
Aug 27, 1:07 AM CDTSpecial Weather StatementOUNComanche38 min
Aug 27, 1:08 AM CDTSpecial Weather StatementOUNCarter67 min
Aug 27, 1:17 AM CDTSevere Thunderstorm WarningOUNCaddo, Grady, McClain58 min
Aug 27, 1:19 AM CDTSpecial Weather StatementOUNMcClain56 min
Aug 27, 1:22 AM CDTSpecial Weather StatementOUNPontotoc38 min
Aug 27, 1:28 AM CDTSpecial Weather StatementOUNCanadian62 min
Aug 27, 1:40 AM CDTSevere Thunderstorm WarningOUNBlaine, Caddo, Canadian, Grady80 min
Aug 27, 1:50 AM CDTSevere Thunderstorm WarningOUNGarvin, Grady, McClain55 min
Aug 27, 1:53 AM CDTAreal Flood AdvisoryOUNCarter, Garvin, Johnston, Marshall, Murray, Pontotoc3 hr
Aug 27, 2:03 AM CDTSevere Thunderstorm WarningOUNCarter, Johnston, Marshall, Murray57 min
Aug 27, 2:04 AM CDTSpecial Weather StatementOUNCoal56 min
Aug 27, 2:10 AM CDTSpecial Weather StatementOUNBlaine65 min
Aug 27, 2:14 AM CDTSpecial Weather StatementOUNCaddo46 min
Aug 27, 2:16 AM CDTSpecial Weather StatementOUNGrady29 min
Aug 27, 2:20 AM CDTSpecial Weather StatementOUNCarter55 min
Aug 27, 2:31 AM CDTSevere Thunderstorm WarningOUNCaddo, Grady, Washita49 min
Aug 27, 2:40 AM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Grady, Jefferson, Love, Murray and 1 more65 min
Aug 27, 2:43 AM CDTSpecial Weather StatementOUNAtoka, Bryan, Coal62 min
Aug 27, 2:47 AM CDTAreal Flood AdvisoryOUNBlaine, Caddo, Canadian, Custer, Garvin, Grady and 2 more3 hr
Aug 27, 2:54 AM CDTSpecial Weather StatementOUNGrady36 min
Aug 27, 3:14 AM CDTSpecial Weather StatementOUNMarshall31 min
Aug 27, 3:19 AM CDTSevere Thunderstorm WarningOUNCarter, Johnston, Love, Marshall41 min
Aug 27, 3:21 AM CDTSpecial Weather StatementOUNComanche54 min
Aug 27, 3:23 AM CDTSpecial Weather StatementOUNCuster67 min
Aug 27, 3:27 AM CDTSpecial Weather StatementOUNCaddo33 min
Aug 27, 3:46 AM CDTSevere Thunderstorm WarningOUNBryan, Carter, Jefferson, Love, Marshall44 min
Aug 27, 4:01 AM CDTSevere Thunderstorm WarningOUNCaddo, Carter, Comanche, Cotton, Grady, Jefferson and 1 more44 min
Aug 27, 4:06 AM CDTAreal Flood AdvisoryOUNLove3 hr
Aug 27, 4:19 AM CDTSpecial Weather StatementOUNCaddo, Custer, Washita56 min
Aug 27, 4:23 AM CDTAreal Flood AdvisoryOUNCuster3 hr
Aug 27, 4:29 AM CDTSevere Thunderstorm WarningOUNCaddo46 min
Aug 27, 4:30 AM CDTSpecial Weather StatementOUNMarshall60 min
Aug 27, 4:51 AM CDTSpecial Weather StatementOUNStephens39 min
Aug 27, 4:54 AM CDTSpecial Weather StatementOUNJefferson51 min
Aug 27, 5:25 AM CDTSpecial Weather StatementOUNStephens35 min
Aug 27, 5:29 AM CDTSpecial Weather StatementOUNWashita31 min
Aug 27, 5:58 AM CDTSpecial Weather StatementOUNComanche, Stephens47 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.